I am interested in Parkinson's research on the use of Prednisone to treat symptoms. My husband has had Parkinson's for about 10 years and recently took 5 days of 20mg. Prednisone tables twice a day for a pinched nerve. It completely removed his symptoms; he was tremor ... [More] free, clear thinking, strong voice, no walking problems, no slowness - NOTHING! It was like a miracle. He is now done with the Prednisone, and is back to where he was before. There must be something we can do with this information to help people with their symptoms. I stumbled on your site and see someone else has experienced a similar situation with Prednisone. Is anyone studying this? It seems a shame that Prednisone can remove all symptoms, yet it's not prescribed for PD
I wish some one would tell me one way or the other...I've been taking medication for neuropthy..It helps the pain in my feet, but my hands are really bad at times.
I have a friend who saw an article about a pacemaker type thing that is inserted under the skin, like the heart pace maker, and does something to the nerves...Have you heard anything about this?
I too have parkinson and i had rashes on my skin ,i went to my M. D and he prescribed predinsone 5mg and all my parkinson symptoms ,was less i have them but i could function and make me forget this terrible desease. I too would like to know why can a nerology prescribe this pill if it helps, PD patient, THANKS PD PATIENT,
My wife has parkinsons for 8 years. In the last several months a dramatic decrease in the ability to move began to where she was almost an invalid.
On Feb 14th she began 20mg Prednisone once dailyfor 30 days to treat pain of shoulder/hand syndrome caused by arm strain trying to use her walker.
Within 2 days there is remarkable continuing improvement in her functionality, movement and overall well being. She has 16 tablets left.
I hope she will be able to continue on some kind of prednisone regimen in the future because of the wonderful benefits evident so far.
Lou how did it go on keeping a regiment of prednisone? My dad has a long history of diabetes and prednisone... in the past year or so he has been having "outbreaks" of what one doctor described at a "relative" of parkinsons. The only think that seems to help is a stress dose of prednisone and then we have to slowly take him back down. I can't seem to get below 10 mg without him having one of these episodes. He has seen so many doctors in the past year... and nobody can really tell us what exactly is going on, but I really feel it's the prednisone helping him, he was on a very small dose (2.5 every other day) for years that may have helped mask these symptoms. I'm weighing the benefits of quality of life versus long term effects of prednisone at the higher dose.
I have been to 3 neurologist in the last 5 years, even one at the Mayo Clinic.. The only way I am surviving is with 15 mg of prednisone/day. When I get myself down to about 12mg, all hell breaks loose. Drunken sailor gait and stabbing pains occurring in my muscles. None of the neurologist will acknowledge that the prednisone does anything for my condition. One neurologist told me it was sycological. If so then why when I forget my pills, does my wife notice be fore I do, that my symptoms are returning. I have regulated my prednisone up and down for 5 years now. I think I have a pretty good handle on cause and effect. I am just starting to get the diabetes. A1c 6.9. It is so rare that someone has had a similar experience. If you get this I would like to talk to you to compare notes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.